Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

My whole body and muscles aches. I just finished my malaria dosage last week

i am a 23 years old female, i don t have a medical history , i woke up today morning with my whole body and muscles aching, when i cough i feel pain at my throat , my head and chest are aching. what may be the problem and i am also feeling cold and have chils even though it s not that cold. i just finished taking my malaria dosage last week. please help coz i m feeling really bad.
Asked On : Thu, 3 Mar 2011
Answers:  2 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
it appears that this time due to your lowered immunity as a result of malaria you are caught by virus and cold. You are having fever and pharyngitis. Usually this is auto limiting but calls for analgesics, have saline gargles and some cough syrup with antipyretic medicine. in ayurveda we use mritunjaya ras godanti bhasam sy. crus and kanth sudharak vati.
Answered: Thu, 3 Mar 2011
I find this answer helpful
General & Family Physician Dr. Syed's  Response
Welcome to HealthcareMagic
This symptoms may be due to pharyngitis - for this first have warm saline gargles which have a decongestive effect on throat and releives congestion and pain. Take medicines like analgestics, decongestant and antibiotics by the advise of physician.
This fever and chilly sensations may be due to malaria as per your threat - have a blood smear examination by lab.
Have a Healthful Day..
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor